# SDR SWAA2017062814648

- Difficulty date: June 20, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 35,478 hours, 17,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141A3343
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CLIP CRACKED AT BS 947, LBL 12.  R&R CLIP IAW SRM.
